Estimates of some approximating characteristics of the classes of periodic functions of one and many variables

Authors

  • A. S. Romanyuk
  • V. S. Romanyuk

Abstract

UDC 517.5
We obtain the exact-order estimates for some approximating characteristics of the classes \mathbb{W}^{\boldsymbol{r}}_{p,\boldsymbol{\alpha}} and \mathbb{B}^{\boldsymbol{r}}_{p,\theta} of periodic functions of one and many variables in the norm of the space B_{\infty, 1}.

Published

25.08.2019

Issue

Section

Research articles

How to Cite

Romanyuk, A. S., and V. S. Romanyuk. “Estimates of Some Approximating Characteristics of the Classes of Periodic Functions of One and Many Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 71, no. 8, Aug. 2019, pp. 1102-15, https://umj.imath.kiev.ua/index.php/umj/article/view/1501.